Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


nosebleeds
Aug 1, 2006

Hi, I have been HIV positive for 5 years and have just started Truvada. I notice I am getting frequent nosebleeds and skin rashes. Could this be related to the drugs, HIV or something else. Any drugs I can take to stop it?

Rahul

Response from Dr. Henry

I hope you are taking more than just Truvada since a dual nucleoside regimen is not considered potent enough for long term benefit for most patients. Rash can be seen with Truvada but the nature of the rash needs to be evaluated by your HIV specialist since there are a large number of skin conditions that are seen in the setting of HIV infection. Nose bleeds are uncommonly due to Truvada. Low platelet counts can be seen with HIV so a blood evaluation and a nose examination are important to determine what factor could be linked to the nosebleed. KH



Previous
Advice for change of treatment
Next
<200

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement